# SDR FDEA202507221291

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,470 hours, 23,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: No Test
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, THE R1 DOOR RAFT PUSH LIGHT WAS POPPED OUT. LIGHT WOULD NOT TEST.  REMOVED AND REPLACED R1 SLIDE REMOTE PRESSURE INDICATOR ASSY IAW AMM 25-61-04-4.
